Latest posts

Forum Statistics

Threads
25,963
Posts
510,273
Members
28,035
Latest Member
downloada
What's New?

What the Hell Has My Heart Racing?

genetic freak

genetic freak

VIP Member
Dec 28, 2015
723
704
Could be a number of factors. I would take your supplements at different times to see if there is a reaction to a specific supplement. I have heard of people who take multiple pills at once having heart palpitations afterwards that have nothing to do with the actual pill itself. It is a physiological response to the number of pills taken at once. I have had it when I have taken upwards of 20 at a time and pounding a bunch of water.

It could also be that your dbol and test are not actually what they claim to be. It happens even with reputable UGLs. They are at the mercy of raws from China and sometimes the raws are fake or switched intentionally or accidentally. If the UGL did not have the gear tested then they have no idea what they are actually putting out.
 
W

Wilson6

VIP Member
Dec 17, 2019
367
594
ttps://www.amazon.com/EMAY-Portable-Monitor-Software-Compatible/dp/B072DVN9GV figure out what it is. Make sure you're not going in and out of a-fib and a function of some cardiac remodeling from PEDs. First rule out something that could cause real problems.
So I finished a few weeks of DMZ+MSTEN that I had left over from a few years ago and felt just fine. towards the end I received a bunch of supplements for my liver and prostate as I started a very low dose cycle of Test E (200 ew) and dbol (20 Ed).

As soon as I took a handful if supps with a 10mg dbol my heart rate would go up for a few hours…. to the point I was uncomfortable….. So after a few days I dropped the dbol (yesterday) and felt normal this morning….. Took my round of saw palmetto, tumeric, milk thistle, glucosamine/chondr, vitamins, minerals …… my heat is now slamming again.

Ive never had issues with dbol before so I’m now thinking it’s one of my supps that’s doing it. Any ideas?
https://www.amazon.com/EMAY-Portable-Monitor-Software-Compatible/dp/B072DVN9GV figure out what it is. Make sure you're not going in and out of a-fib. Don't take anything other than the TE for a couple weeks, see if you have any issues. Then add in the suppl one at a time over a period of days and see if one of them is the trigger. Could be an allergic rxn. If nothing, then the d-bol. Way too many variables, but it sure sounds like it is one of the supplements, but also rule out some cardiac remodeling from PED use.
 
Mike_RN

Mike_RN

Senior Moderators
Staff Member
Aug 13, 2013
2,435
2,447
One of the easiest culprits I have found with clients is Yohimbe (Yohimbine) which is/was common in many pre-workout/fat burners. Very low doses can cause palpitations/HR increases. You have to check the labels of any "formulations" you are taking. Can you specify what supplements you are taking?
 
klbsa

klbsa

Senior Member
Jan 5, 2011
186
86
One of the easiest culprits I have found with clients is Yohimbe (Yohimbine) which is/was common in many pre-workout/fat burners. Very low doses can cause palpitations/HR increases. You have to check the labels of any "formulations" you are taking. Can you specify what supplements you are taking?
I'm 100% positive that I'm not taking any.... I used to LOVE Yohimbe when I was younger...... Stuff gives me Palpitations since my 30's.
 
klbsa

klbsa

Senior Member
Jan 5, 2011
186
86
So after taking some time to read up on what I have always thought were easy on the system supplements..... It turns out that half of the shit I was taking could have been the cause..... Glucosamine and Chondroitin? Saw Palmetto? and Tumeric?....... One of the side effects of all 3 are increased BP.
 
Type-IIx

Type-IIx

Member
Mar 24, 2022
65
43
So after taking some time to read up on what I have always thought were easy on the system supplements..... It turns out that half of the shit I was taking could have been the cause..... Glucosamine and Chondroitin? Saw Palmetto? and Tumeric?....... One of the side effects of all 3 are increased BP.
I don't think so honestly. If you Google something like "compound side effects" you're likely to get a laundry list of every conceivable reported (often self-reported) suspected side effect. I just queried PubMed on hypertension associated with these compounds and the results were essentially:

[1] a letter to the editor from a doctor saying that she's noted mild (20 - 30 mmHg) elevations associated with glucosamine and chondroitin but that "I am not at all certain that they were related to the glucosamine/chondroitin. They may have been due to impurities or other components in the supplements, or they might have been a natural effect of the fact that if one tests for enough things, one inevitably finds minor and irrelevant abnormalities."
[2] A finding that ethanol extracts of saw palmetto can contain tyramine, an α(1)-adrenoceptor sympathomimetic... if you are using an ethanol extract of saw palmetto, then that could be your cause
[3] tumeric was demonstrated by subgroup analysis (meta-analysis) to be associated with a significant reduction in systolic blood pressure (with no effect on diastolic).

References:
[1] Danao-Camara T. Potential side effects of treatment with glucosamine and chondroitin. Arthritis Rheum. 2000 Dec;43(12):2853. doi: 10.1002/1529-0131(200012)43:12<2853::aid-anr29>3.0.co;2-r. PMID: 11145047.
[2] Chua T, Simpson JS, Ventura S. Ethanol extracts of saw palmetto contain the indirectly acting sympathomimetic: tyramine. Prostate. 2011 Jan 1;71(1):71-80. doi: 10.1002/pros.21223. PMID: 20632320.
[3] Hadi A, Pourmasoumi M, Ghaedi E, Sahebkar A. The effect of Curcumin/Turmeric on blood pressure modulation: A systematic review and meta-analysis. Pharmacol Res. 2019 Dec;150:104505. doi: 10.1016/j.phrs.2019.104505. Epub 2019 Oct 21. PMID: 31647981.
 
ITAWOLF

ITAWOLF

VIP Member
Dec 9, 2010
1,223
621
Pure dbol?

and if like me — just getting old

I just can’t take stuff like I use too
Sus250 ew and I’m all elevated

ole ticker is healthy but has high miles now
 
klbsa

klbsa

Senior Member
Jan 5, 2011
186
86
Pure dbol?

and if like me — just getting old

I just can’t take stuff like I use too
Sus250 ew and I’m all elevated

ole ticker is healthy but has high miles now
I hate to admit it but that's probably what it is.
 
klbsa

klbsa

Senior Member
Jan 5, 2011
186
86
took my BP about 30 mins ago…. while my pressures are good, my heart rate is a tad high although still considered safe and normal. My oximeter shows my oxygen saturation at 96%…… So I’m fine….. Even though to me it still feels like my heart is thumping hard.
62A5E0D7-0E98-4CBD-B0F1-695398144402.jpeg
 
R

rawdeal

TID Board Of Directors
Nov 29, 2013
3,561
2,506
It may only be a few weirdos like me, but these damn things can get addictive. One of many wifely criticisms I get is that I check my numbers too frequently, not allowing for a bit of natural, un-worrisome, fluctuation.

BatteryLivesMatter ... if you get to a point where the machine is acting squirrely, it may be dying batteries rather than dying you :)
 
hooper 1014

hooper 1014

TID Lady Member
Aug 5, 2021
16
15
So I finished a few weeks of DMZ+MSTEN that I had left over from a few years ago and felt just fine. towards the end I received a bunch of supplements for my liver and prostate as I started a very low dose cycle of Test E (200 ew) and dbol (20 Ed).

As soon as I took a handful if supps with a 10mg dbol my heart rate would go up for a few hours…. to the point I was uncomfortable….. So after a few days I dropped the dbol (yesterday) and felt normal this morning….. Took my round of saw palmetto, tumeric, milk thistle, glucosamine/chondr, vitamins, minerals …… my heat is now slamming again.

Ive never had issues with dbol before so I’m now thinking it’s one of my supps that’s doing it. Any ideas?
Here is a way to find out if is the Dbol or your supplements .... First you need to make sure you have real Dbol and not something else . Take one supplement at the time to see if they induce your heart rate after you done this add your Dbol and see Make sure you give each supplement couple days and follow wih the rest . That way you will know what is causing your heart rate increase . It takes time but your health is more important
Most vitamins should be taken after you eat Personally i don't believe is the vitamins that is causing your problem your gear is the problem possibly that is not Dbol that happens all the time so my suspicion is your gear
 
hooper 1014

hooper 1014

TID Lady Member
Aug 5, 2021
16
15
took my BP about 30 mins ago…. while my pressures are good, my heart rate is a tad high although still considered safe and normal. My oximeter shows my oxygen saturation at 96%…… So I’m fine….. Even though to me it still feels like my heart is thumping hard.
View attachment 12593
These are good numbers so if I was you take your vitamins after you eat and stay away from your Dbol until you feel your heart is not racing Then take your DBol and see In between keep checking your vitals B/P 3 times a day morning afternoon and evening for a week to see if there was a change
I am Nurse Practitioner I am not sure how old you are but if you in your 40's you need to concern for heart attacks I hope it helps
 
Who is viewing this thread?

There are currently 0 members watching this topic

Top